Print ISSN: 1681-6900

Online ISSN: 2412-0758

Keywords : Optimal control problems

Numerical Solution for A Special Class of optimal Control Problem by using Hermite polynomial

S.S. Hasen

Engineering and Technology Journal, 2017, Volume 35, Issue 1B, Pages 41-45
DOI: 10.30684/etj.35.1B.9

In this paper, a numerical solution for solving a special class of optimal control problems is considered. The main idea of the solution is to parameterize the state space by approximating the state function using a linear combination of Hermite polynomial with unknown coefficients an iterative method is proposed in order to facilitate the computation of unknown coefficients. Some illustrated examples are included to test the efficiency of algorithm.

Numerical Solution of Optimal Control Problems Using New Third Kind Chebyshev Wavelets Operational Matrix of Integration

Asmaa Abdullah Abdurrahman

Engineering and Technology Journal, 2014, Volume 32, Issue 1, Pages 145-156
DOI: 10.30684/etj.32.1B.17

In this paper, we first construct third kind Chebyshev wavelets on the interval [0,1). Then, a 2^k M×2^k M matrix P, named as almost third kind Chebyshev wavelets operational matrix of integration is constracted and used to reduce the optimal control problem to a system of algebric equation with the aid of spectral method, which can be solved easily. The uniform convergence of third kind Chebyshev wavelets is also discussed in this paper. The method is then tested on numerical example.